| Model Number |
120007IM |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 03/26/2025.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
Event or Problem Description
"customer reported that the tip of the syringe broke off allowing the needle to retract into the tube of the syringe.
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct "manufacturer narrative" provided in the initial mdr 3014312726-2025-00068.The term 'unconfirmed' was inadvertently used; based on the photo received of the suspect sample, the defect can be confirmed.However, the inspection and performed test of the counter-samples did not reveal any anomalies.